JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DISCRETE RESULTS OF QI-TYPE INEQUALITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DISCRETE RESULTS OF QI-TYPE INEQUALITY
Miao, Yu; Liu, Juan-Fang;
  PDF(new window)
 Abstract
In the present paper, we give several discrete results for the open problem posed in the article [Feng Qi, Several integral inequalities, J. Inequal. Pure and Appl. Math. 1(2000), no. 2, Art. 19].
 Keywords
discrete random variable; inequality;integral inequality;Jensen inequality;Qi-type inequality;reverse inequality;
 Language
English
 Cited by
1.
Some Integral Inequalities on Time Scales, Results in Mathematics, 2013, 64, 3-4, 371  crossref(new windwow)
2.
Some inequalities of Qi type for double integrals, Journal of the Egyptian Mathematical Society, 2014, 22, 3, 337  crossref(new windwow)
 References
1.
M. Akkouchi, On an integral inequality of Feng Qi, Divulg. Mat. 13 (2005), no. 1, 11–19.

2.
L. Bougoffa, Notes on Qi type integral inequalities, JIPAM. J. Inequal. Pure Appl. Math. 4 (2003), no. 4, Article 77, 4 pp.

3.
Y. Chen and J. Kimball, Note on an open problem of Feng Qi, JIPAM. J. Inequal. Pure Appl. Math. 7 (2006), no. 1, Article 4, 4 pp.

4.
V. Csiszar and T. F. Mori, The convexity method of proving moment-type inequalities, Statist. Probab. Lett. 66 (2004), no. 3, 303–313. crossref(new window)

5.
S. Mazouzi and F. Qi, On an open problem regarding an integral inequality, JIPAM. J. Inequal. Pure Appl. Math. 4 (2003), no. 2, Article 31, 6 pp.

6.
Y. Miao, Further development of Qi-type integral inequality, JIPAM. J. Inequal. Pure Appl. Math. 7 (2006), no. 4, Article 144, 8 pp.

7.
Z. Nehari, Inverse Holder inequalities, J. Math. Anal. Appl. 21 (1968), 405–420. crossref(new window)

8.
J. Pecaric and T. Pejkovic, Note on Feng Qi's integral inequality, JIPAM. J. Inequal. Pure Appl. Math. 5 (2004), no. 3, Article 51, 3 pp.

9.
T. K. Pog´any, On an open problem of F. Qi, JIPAM. J. Inequal. Pure Appl. Math. 3 (2002), no. 4, Article 54, 5 pp.

10.
F. Qi, Several integral inequalities, JIPAM. J. Inequal. Pure Appl. Math. 1 (2000), no. 2, Article 19, 3 pp.

11.
F. Qi, A. J. Li, W. Z. Zhao, D. W. Niu, and J. Cao, Extensions of several integral inequalities, JIPAM. J. Inequal. Pure Appl. Math. 7 (2006), no. 3, Article 107, 6 pp.

12.
S. Saitoh, V. K. Tuan, and M. Yamamoto, Reverse convolution inequalities and applications to inverse heat source problems, JIPAM. J. Inequal. Pure Appl. Math. 3 (2003), no. 5, Art. 80.

13.
N. Towghi, Notes on integral inequalities, RGMIA Res. Rep. Coll. 4 (2001), no. 2, Art. 10, 277–278.

14.
K.-W. Yu and F. Qi, A short note on an integral inequality, RGMIA Res. Rep. Coll. 4 (2001), no. 1, Art. 4, 23–25.